# SDR AALA202106099001

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 63,469 hours, 28,543 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: MULTIPLE FAILURES INCLUDING AUTOPILOT INOPERATIVE, AUTOTHRUST INOPERATIVE, AUTO FLIGHT RUDDER TRIM 1 FAULT, YAW DAMPER 1 INOPERATIVE. CAPTAINS ALTIMETER UNRELIABLE. NO LIGHTS IN CABIN UNTIL GEAR CAME DOWN. UPPER AND LOWER ECAM DISPLAYS ON AND OFF MULTIPLE TIMES. RETURNED TO DFW. EMERGENCY DECLARED.  FOUND #1 GEN PHASE (A) DAMAGED AT LOWER DISCONNECT. REPLACED #1 IDG FEEDER HARNESS TO THE LOWER / UPPER PYLON DISCONNECT. SYSTEM OPERATIONAL CHECKS NORMAL. ALL FAULTS CLEARED PER AMM 24-21-43.
